# SDR C2XA05CL028

- Difficulty date: April 25, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 16,563 hours, 14,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIT FLT 2864, THE CREW REPORTED AN ELECTRICAL BURNING ODOR.  CLEVELAND SENT A MAINTENANCE CREW TO INSPECT AND TROUBLESHOOT THE ODOR, THE MAINTENANCE CREW FOUND A MAGAZINE BLOCKING THE HEATING VENT AND COULD NOT DUPLICATE THE REPORTED CONDITIONS.
